Hamilton's Harnack inequality and the W-entropy formula on complete Riemannian manifolds
Source Publication STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume 126 Issue: 4 Pages: 1264-1283
Abstract In this paper, we prove Hamilton's Harnack inequality and the gradient estimates of the logarithmic heat kernel for the Witten Laplacian on complete Riemannian manifolds. As applications, we prove the W-entropy formula for the Witten Laplacian on complete Riemannian manifolds, and prove a family of logarithmic Sobolev inequalities on complete Riemannian manifolds with natural geometric condition. (C) 2015 Elsevier B.V. All rights reserved.
Keyword Hamilton's Harnack inequality
Logarithmic heat kernel
Funding Project NSFC
; Key Laboratory RCSDS, CAS[2008DP173182]
; Hundred Talents Project of AMSS, CAS
WOS Research Area Mathematics
WOS Subject Statistics & Probability
WOS ID WOS:000371837800012
Publisher ELSEVIER SCIENCE BV
Document Type 期刊论文
Collection 应用数学研究所 Corresponding Author Li, Xiang-Dong
Affiliation Chinese Acad Sci, Acad Math & Syst Sci, 55 Zhongguancun East Rd, Beijing 100190, Peoples R China
Recommended Citation GB/T 7714
Li, Xiang-Dong. Hamilton's Harnack inequality and the W-entropy formula on complete Riemannian manifolds[J]. STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2016,126(4):1264-1283.
Li, Xiang-Dong.(2016).Hamilton's Harnack inequality and the W-entropy formula on complete Riemannian manifolds. STOCHASTIC PROCESSES AND THEIR APPLICATIONS,126(4),1264-1283.
Li, Xiang-Dong."Hamilton's Harnack inequality and the W-entropy formula on complete Riemannian manifolds". STOCHASTIC PROCESSES AND THEIR APPLICATIONS 126.4(2016):1264-1283.
Files in This Item:
There are no files associated with this item.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.